# SDR SWAA2024090326870

- Difficulty date: August 16, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED DOOR ESCAPE SLIDE SHROUD NOT FULLY SEATED (LOWER PIN NOT ENGAGED)<[01] REMOVED AND INSTALLED PER AMM 25-66-01-400-803-NG ESCAPE SLIDE PACK AND COVER INSTALLATION - LOWER PIN IN-SERVICE;[02] VERIFIED CORRECTIVE ACTION #1
